ADVERTISEMENT
ADVERTISEMENT

Q. What are the effects that can occur due to a change in the dosage of tablet Effexor?

Answered by
Dr. Siva Anoop Yella
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 22, 2022

Hello doctor,

I recently increased my medication dosage of tablet Lithium from 450 mg to 900 mg. My lithium level was 0.4 before increasing the dose. Also, the dosage of the tablet Zyprexa has been increased, and the tablet Effexor has been decreased. However, I am noticing a difficulty in word-finding, speech, and thinking since the change of dosages. What could be the reason for it? How to manage the complaints? Also, what are the best ways to improve mood and relieve depression?

Kindly help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I understand your concern and would be happy to help. Let me know if the dosage adjustments were made by a psychiatrist or yourself? Decreasing the dosage of tablet Effexor (Venlafaxine) all of a sudden would cause speech and thinking difficulties. I suggest you to avoid self-medication to prevent such untoward incidents.

I hope this helps.

Kindly revert in case of further questions.

Thank you.

Hello doctor,

Thank you for your response.

My doctor has changed the dosages. The dose of tablet Effexor has been tapered from 225 mg to 150 mg. Please suggest ways to improve my mood and energy.

Kindly advise.

#

Hello,

Welcome back to icliniq.com.

Tablet Lithium (Lithium carbonate) and tablet Effexor (Venlafaxine) help elevate mood and energy. I suggest you to continue with the medications. Also, I suggest you follow the below steps:

  • Do physical exercises daily.
  • Sleep adequately.
  • Follow a healthy routine.
  • Keep yourself sufficiently motivated every day.
  • Write down a diary about all the good things you have done that day.
  • Feel grateful for all the positive things and avoid the negative stuff.
  • Make sure to smile and laugh with your family and friends.
  • Try to live in the present, do not think about what happened in the past, and do not worry about the future. Living in the present is always important.

I hope this helps.

I would be glad to help you any further.

Cheers and Goodluck.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Does Seroquel extend the time of my derealization last longer?

.. Quetiapine and is an antipsychotic drug, but the drug is also used in mood disorders like bipolar disorder or resistant depression. The drug does not make a person schizophrenic. A lot of psychiatrists use this drug as augmentation therapy for dep...   Read full

What could be the side effects of terminating Convulex retard and Seroquel?

.. (Valproate) and Seroquel XR are an effective medication used in different conditions like mood disorders, neurological problems, etc. You have not mentioned the reason for taking these medications for five years. If you are clinically better and a...   Read full

Stopped taking medicine Effexor. Now having dizziness and brain zaps.

The sudden discontinuation of Venlafaxine (Effexor) particularly seemed to cause discontinuation symptoms during the first three to seven days ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.